Volume 30, Number 2

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 2, 30 (2012).
 

Full Article
   
Regular Articles:
 
   
M. Hintermuller, Michael Hinze and Ronald H.W. Hoppe
Weak-Duality Based Adaptive Finite Element Methods for PDE-Constrained Optimization with Pointwise Gradient STATE-Constratints
J. Comp. Math., 30 (2012), pp. 101-123. Abstract

 

Full Article
     
Dongyang Shi and Chao Xu
An Anisotropic Locking-Free Nonconforming Triangular Finite Element Method for Planar Linear Elasticity Problem
J. Comp. Math., 30 (2012), pp. 124-138
. Abstract

 

Full Article
     
Bo Yu, Donghui Li and Ning Dong
Convergence of the Cyclic Reduction Algorithm for a Class of Weakly Overdamped Quadratics
J. Comp. Math., 30 (2012), pp. 139-156
. Abstract
 

Full Article
     
Yunyun Ma, Fuming Ma and Heping Dong
A Projection Method with Regularization for the Cauchy Problem of the Helmholtz Equation
J. Comp. Math., 30 (2012), pp. 157-176
. Abstract
 

Full Article
     
Fenlin Yang, Ke Chen, and Bo Yu
Homotopy Curve Tracking for Total Variation Image Restoration
J. Comp. Math., 30 (2012), pp. 177-196
. Abstract
 

Full Article
     
Changfeng Ma
A Feasible Semismooth Gauss-Newton Method for Solving a Class of SLCPs
J. Comp. Math., 30 (2012), pp. 197-222
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]